Hey all -- I'm an infrequent poster here (for now) -- but have a couple questions.
1) Is it normal to have pains as you taper from Tramadol -- that are withdrawal related?
2) If I am experiencing medium strong withdrawal symptoms does that mean I'm tapering too fast?
I have self-termed "Mystery Pains" -- that came about
after taking a strong infusion medicine for Ulcerative Colitis. Been to Mayo and local places with very thorough work-ups (and nothing bad shows up). Been off the infusion med for 2.5 years now, so wanting to see if body is feeling better. However, I have pains that come about
in between doses of tramadol, and now as I taper. Wondering if this is somewhat a phantom-type pain related to drug withdrawal?
**Signature needs updated. Have taken tramadol for 4.5 years -- and at 300mg for past 2-3 years. I'm 32 years old. Pains started in 2012.
31/Male Dx UC 2003. Was moderate to severe at worst.
Present: GF diet, no UC meds, take lomotil daily and tramadol sometimes.
Have been on: 5-ASA's, 6mp, Remicade.
Stopped Remicade after linking it to development of chronic pain.
Now trying to heal chronic pain issues I've had since Jul 2012. Off Remicade since Nov '14.
Post Edited (Thoreau) : 5/18/2017 10:50:44 AM (GMT-6)